# SDR CA090911003

- Difficulty date: August 9, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 142 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Condition: Ruptured
- Location: Air Conditioning
- Component: Air Conditionin, D7831
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT REPORTED IDLING ON GROUND WHEN HE HEARD A BANG AND IMMEDIATELY SHUT DOWN THE AIRCRAFT. HE THEN CALLED FOR HELP AND MAINTENANCE WAS DISPATCHED AND FOUND THE AIR CONDITIONING CONDENSER HAD RUPTURED. (TC# 20090911003)
